MAUDE Adverse Event Report: COVIDIEN 27G X 1 1/4 A (ALUM HUB) RP; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN 27G X 1 1/4 A (ALUM HUB) RP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881200508
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the syringes are leaking on the sides.No patient injury was reported.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A review of the entire dhr showed no manufacturing or inspection anomalies.A search of our complaint database identified no other complaints against this lot number.A review of maintenance records (both corrective and preventive) and calibration records showed no issues related to the reported condition.All scheduled maintenance and calibration activities were completed.A review of the machine setup was conducted and revealed no issues.A review of the manufacturing equipment was performed as part of this investigation.The review found no issues with the equipment or process related to the reported condition.There were no samples returned for this complaint, so the reported condition could not be confirmed.The exact root cause could not be determined based on available information.The 6m root cause analysis did not identify any issues with the manufacturing process that would have caused this issue.There was one potential root cause identified during the investigation pertaining to the user (attachment method), but there¿s insufficient information to determine whether those factors were the true root cause.The application of the device could not be verified from the available information.The possible root causes identified in this complaint pertain to the user¿s application of the device.It¿s recommended the user consult the instructions for use for more information.Based on the information available, this potential root cause could not be confirmed or discarded from consideration.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, samples are inspected for leakage in the fluid pathway.The lot met the acceptance criteria and was released.Since there were no findings related to the reported condition, no corrective actions are required at this time.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
27G X 1 1/4 A (ALUM HUB) RP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key11233526
Report Number1017768-2021-00898
Device Sequence Number17095123
Product Code FMI
UDI-Device Identifier30884521008704
UDI-Public30884521008704
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881200508
Device Catalogue Number8881200508
Device Lot Number926003
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date03/18/2021
Patient Sequence Number1